# SDR 2008FA0000468

- Difficulty date: July 1, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720A1B
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: NAS405
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(2) OF THE HINGE LINKS HAD CRACKED OFF ON ONE END.  UPON DISASSEMBLY IT WAS DETERMINED THAT A CRACK HAD FORMED LENGTHWISE BETWEEN THE FASTENERS AND THE HINGE LINKS.  POSSIBLE CAUSE MAY HAVE BEEN FATIGUE. (K)
